MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 1.2 MICRON FILTER, CLAVE Y-SITE, SECURE LOCK, 104 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 1.2 MICRON FILTER, CLAVE Y-SITE, SECURE LOCK, 104 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 125390490
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device is available for evaluation.The device has been requested to be returned multiple times, however, it has not yet been received.The complaint investigation is pending at this time.
 
Event or Problem Description
A primary plum set, 1.2 micron filter, clave y-site, secure lock, 104 inch reportedly leaked ppn (peripheral parenteral nutrition) at the device's filter.This caused the patient's ppn infusion to stop.There was no report of any human harm.
 
Event or Problem Description
The reported event of peripheral parenteral nutrition (ppn) leaking at the filter resulting in ppn having to be stopped had two reported occurrences.This report captures two separate occurrences involving the same device model.No additional identifying information was available for any of the devices.
 
Additional Manufacturer Narrative
The reported event could not be replicated or confirmed as no product samples, pictures (or) videos were returned.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.The probable root cause of the issue was unknown.Updated information can be found in d9.Corrected information can be found in b5.

Brand Name
PRIMARY PLUM SET, 1.2 MICRON FILTER, CLAVE Y-SITE, SECURE LOCK, 104 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23416539
Report Number9615050-2025-00502
Device Sequence Number13007694
Product Code FPA
UDI-Device Identifier10887787005407
UDI-Public(01)10887787005407(17)280401(10)14299920
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number125390490
Device Lot Number14299920
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date11/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PPN (PERIPHERAL PARENTERAL NUTRITION), MFR UNK
Patient SexUnknown